Recently Published Papers in Math

STRUCTURE-PRESERVING NUMERICAL INTEGRATORS FOR HODGKIN-HUXLEY-TYPE SYSTEMS
By:Chen, Zhengdao; Raman, Baranidharan; Stern, Ari
SIAM JOURNAL ON SCIENTIFIC COMPUTING Volume: ‏ 42 Issue: ‏ 1 Pages: ‏ B273-B298 Published: ‏ 2020

Extensions of bounded holomorphic functions on the tridisk
By:Kosinski, Lukasz; McCarthy, John
REVISTA MATEMATICA IBEROAMERICANA Volume: ‏ 36 Issue: ‏ 3 Pages: ‏ 791-816 Published: 2020

Entropy, mutual information, and systematic measures of structured spiking neural networks
By:Li, Wenjie; Li, Yao
JOURNAL OF THEORETICAL BIOLOGY Volume: ‏ 501 Article Number: 110310 Published: ‏ SEP 21 2020

ROBUST AND RATE-OPTIMAL GIBBS POSTERIOR INFERENCE ON THE BOUNDARY OF A NOISY IMAGE
By:Syring, Nicholas; Martin, Ryan
ANNALS OF STATISTICS Volume: ‏ 48 Issue: ‏ 3 Pages: ‏ 1498-1513 Published: ‏ JUN 2020

Spinor modules for Hamiltonian loop group spaces
By: Loizides, Yiannis; Meinrenken, Eckhard; Song, Yanli
JOURNAL OF SYMPLECTIC GEOMETRY Volume: ‏ 18 Issue: ‏ 3 Pages: ‏ 889-937 Published: ‏2020

A note on weak factorization of a Meyer-type Hardy space via a Cauchy integral operator
Han, Yongsheng; Li, Ji; Pereyra, Cristina; Wick, Brett D.
Studia Mathematica Volume: ‏ 253 Issue: ‏ 3 Pages: ‏ 307-327 Published: ‏ 2020

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu